MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Experience report australia.It was reported that the patient had initial left shoulder implanted and underwent a revision procedure approximately 9 years 4 months post the initial procedure.The patient complained about some mild pain in their shoulder.The surgeon obtained a ct which confirmed remodeling of the glenoid with the component migrating medially and superiorly.The first stage revision was completed with the stem left insite.A replicator plate and antibacterial spacer were used to combat any potential infection.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.X-rays were not available.The explanted devices are not available for return, they were sent to rph for study.Device images were provided.No further information.X-ray and ebi unavailable.The revision reported may be the result of glenoid loosening and prosthesis wear over the course of 9.5 years of implantation.However, the glenoid loosening cannot be confirmed and the underlying reason and/or any contributing factors to the event cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.

Brand Name
145-DEG PE 38MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21326824
Report Number1038671-2025-00715
Device Sequence Number8128296
Product Code KWT
UDI-Device Identifier10885862086655
UDI-Public10885862086655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2020
Device Catalogue Number320-38-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date02/06/2025
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale